Results 1 to 11 of 11
  1. #1
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177

    Thinking about droping the clomid

    its been 4 weeks i am running clomid,nlovadex,hcg and proviron after a 16 weeks cycle of test-E at 750mg as follow
    clomid:200mg ed
    nolvadex :60mg ed
    proviron:50mg ed
    hcg:5000 i.u ever week

    i am thinking of droping the clomid and decrease the dose of nolvadex to 40mg ed, the reason is my libido is back now and i am getting morning wood plus clomid is making me moody and its taxing on the liver unlike nolvadex

  2. #2
    Kale is offline ~ Vet~ I like Thai Girls
    Join Date
    Apr 2005
    Location
    Asia
    Posts
    12,286
    go for it

  3. #3
    WARMachine's Avatar
    WARMachine is offline Post Cycle Extraordinaire~GOT PCT?
    Join Date
    May 2008
    Location
    R.I.P. TMOS
    Posts
    7,981
    That is an ABSURD amount of drugs bro...

    You can drop the Nolva to 20mgs ED.

    And have you had any sides during PCT?

  4. #4
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177
    Quote Originally Posted by war4BTT View Post
    That is an ABSURD amount of drugs bro...

    You can drop the Nolva to 20mgs ED.

    And have you had any sides during PCT?
    yea i had mood side effects from clomid i got sad and emotional plus i got a vision problem from clomid like if i am looking at an object and i turn my head fast to look at another object the shadow image of the first object follow me but its subsiding now other than that i didnt get anything.

  5. #5
    WARMachine's Avatar
    WARMachine is offline Post Cycle Extraordinaire~GOT PCT?
    Join Date
    May 2008
    Location
    R.I.P. TMOS
    Posts
    7,981
    Yeah thats what happens at that ridiculous dose.

    I would NEVER go above 50mgs personally, and i think anything over 100mgs is nuts...

    Any headaches? Thats another great side from Clomid.

    Like i said, next time, keep it below 100mgs ED.

  6. #6
    bene7422 is offline Associate Member
    Join Date
    Aug 2008
    Posts
    360
    It's not gonna hurt to drop the clomid with everything else your taking.clomid works well for me but alot of people dont like it because they get side effects from it like u said u were having

  7. #7
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177
    i will tapper it down to 50mg ed for 1 week then drop it and continue with the rest for another 3 weeks.

  8. #8
    DS21 is offline Member
    Join Date
    May 2008
    Location
    New Mexico
    Posts
    816
    Why run an 8 week pct? 4-5 is enough. Trust me, after 4 weeks you can drop the clomid without any sides.

  9. #9
    Flex-Appeal's Avatar
    Flex-Appeal is offline Senior Member
    Join Date
    Jul 2008
    Location
    Baton Rouge
    Posts
    1,693
    OMG! did he really mean to type 200mg clomid not 20mg? Im with War on this one. I really hope he had major typos in his post

  10. #10
    Flex-Appeal's Avatar
    Flex-Appeal is offline Senior Member
    Join Date
    Jul 2008
    Location
    Baton Rouge
    Posts
    1,693
    Most clomid i ever did was 70mg and i got great results so i see no need to go higher. Possibly 100mg first couple days MAYBE

  11. #11
    biodiversity's Avatar
    biodiversity is offline Associate Member
    Join Date
    Jul 2007
    Posts
    177
    Quote Originally Posted by Flex-Appeal View Post
    OMG! did he really mean to type 200mg clomid not 20mg? Im with War on this one. I really hope he had major typos in his post
    no man its wasnt a typo i was on 200mg a day, now i drop it to 50mg plus my libido is 80% back.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •